О числе неподвижных точек голоморфизма.

Т.Я. Азизов; В.А. Хацкевич; Д.М. Шойхет

Sibirskij matematiceskij zurnal (1990)

  • Volume: 31, Issue: 6, page 1316-1319
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Азизов, Т.Я., Хацкевич, В.А., and Шойхет, Д.М.. "О числе неподвижных точек голоморфизма.." Sibirskij matematiceskij zurnal 31.6 (1990): 1316-1319. <http://eudml.org/doc/63356>.

author = {Азизов, Т.Я., Хацкевич, В.А., Шойхет, Д.М.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {biholomorphic map; fixed point set; operators in spaces with indefinite metric},
language = {rus},
number = {6},
pages = {1316-1319},
publisher = {Izd. AN SSSR},
title = {О числе неподвижных точек голоморфизма.},
url = {http://eudml.org/doc/63356},
volume = {31},
year = {1990},

AU - Азизов, Т.Я.
AU - Хацкевич, В.А.
AU - Шойхет, Д.М.
TI - О числе неподвижных точек голоморфизма.
JO - Sibirskij matematiceskij zurnal
PY - 1990
VL - 31
IS - 6
SP - 1316
EP - 1319
LA - rus
KW - biholomorphic map; fixed point set; operators in spaces with indefinite metric
UR - http://eudml.org/doc/63356
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.